| Model Number |
20043E |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.No investigation was performed.
Event or Problem Description
It was reported that the t-connector cracked on the neonatal intensive [nicu] care unit.The crack occurred during a picc line t-connector change out - the t-connector cracked during sterile cap change.The alaris lvp was infusing d12.5 1/2ns +10meq/l kcl+ 0.5unit/ml heparin.No hemostats were used during the change out.This did not impact the patient.